# SDR DALA2024072807522

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 17,457 hours, 7,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3059, MISSING LENS EMERGENCY LIGHT ON CEILING PANELS IN PASSENGER CABIN (4EA). CORRECTIVE ACTION: REPLACED DOME EMERGENCY LIGHT ON CEILING PANELS AT PASSENGER CABIN (4 EA). (LP 0469226)
